# SDR SWIA2021082060602

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,779 hours, 35,726 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

CABIN RATE STARTED FLUCUTATING AT 32K FEET (CRUISE ALT) STARTED DECENT TO 30K FEET. THEN CABIN ALT CAUTION CAME ON, STARTING DECENDING MORE AND 15 SEC AFTER, RECEIVED CABIN ALT WARNING MESSAGE. STARTED EMERGENCY DECENT AND DECLARED EMERGENCY. NO OVERWEIGHT LANDING. ALL MASK DEPLOYED. WAS NOT A HARD LANDING. NO PACK ISSUE NOTICED, WAS ON PRESSURE CONTROLLER 2 THE WHOLE TIME.  (FLIGHT 4330 - FILED CLOSED)    INSPECTED OUTFLOW VALVE FOR OBSTRUCTIONS, INSPECTED THE 10TH STAGE DUCTING FOR LOOSE DUCTING IN REFERENCE TO THE CRJ-200 AMM 21-20-00. NO DEFECTS NOTED AT THIS TIME. INSPECTED THE PASSENGER, SERVICE, CARGO, AVIONICS, OVERWING EMERGENCY EXIT, AND CREW ESCAPE HATCH DOOR SEALS IN REFERENCE TO THE CRJ-200 AMM 52-11-10/52-21-07/52-22-07/52-41-07/52-42-07/52-31-07. INTERROGATED THE MDC, FOUND HISTORY ON 08/08/2021 SHOWING BIT 23 FLAGGING THE CABIN SELECTOR PANEL. REMOVE AND REPLACED THE CABIN PRESSURE SELECTOR PANEL IN REFERENCE TO THE CRJ-200 AMM 21-31-10. PERFORMED A OPERATIONAL CHECK OF THE CABIN PRESSURE SELECTOR PANEL IN REFERENCE TO THE CRJ-200 AMM 21-31-10. OPS CHECK FOR THE CABIN PRESSURE SELECTOR PANEL IS PHENOMENAL AT THIS TIME. PERFORMED OPERATIONAL CHECK OF THE #2 CABIN PRESSURE CONTROLLER IN REFERENCE TO THE CRJ-200 AMM 21-31-16. OPS CHECK OF THE #2 CABIN PRESSURE CONTROLLER IS PHENOMENAL, BUT DUE TO THE SERIAL NUMBER BEING SENT OUT TO A REPAIR SHOP, AND RETURNED WITH NO REPAIR DONE, SUSPECT ERRATIC PR
